# SDR HALA20240605155

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 15,796 hours, 3,474 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND BLUE HYD OVRD PUSHBUTTON SWITCH INOP DURING TASK CARD. REMOVED AND REPLACED SWITCH PER ASM 29-12-01. OPS CHECK GOOD. OK FOR SERVICE
